Alert archive / Ohio / Wind Advisories in 2018

Wind Advisory 8, NWS Wilmington, OH

December 31, 201832 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky

NWS Wilmington, OH issued this wind advisory at Dec 31, 2018, 3:52 AM EST for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It took effect at Dec 31, 2018, 3:00 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 31, 2018, 3:52 AM EST (08:52 UTC)
In effect from
Dec 31, 2018, 3:00 PM EST
Expired
Jan 1, 2019, 2:00 AM EST
In force
11 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.9 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2018-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2018-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1536 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

718 
WWUS71 KILN 310852
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
352 AM EST Mon Dec 31 2018

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-311700-
/O.NEW.KILN.WI.Y.0008.181231T2000Z-190101T0700Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
352 AM EST Mon Dec 31 2018

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM EST
TUESDAY...

The National Weather Service in Wilmington has issued a Wind
Advisory, which is in effect from 3 PM this afternoon to 2 AM EST
Tuesday.

* WINDS...South winds this afternoon will become westerly 
  tonight. Winds will be 15 to 30 mph with gusts upwards of 50 
  mph.

* TIMING...late this afternoon and into tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
4 follow-up statements
246 
WWUS71 KILN 311620
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1120 AM EST Mon Dec 31 2018

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-010030-
/O.CON.KILN.WI.Y.0008.181231T2000Z-190101T0700Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
1120 AM EST Mon Dec 31 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
2 AM EST TUESDAY...

* WINDS...Southwest 15 to 30 mph with gusts up to 50 mph.

* TIMING...late this afternoon and into tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
778 
WWUS71 KILN 312102
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
402 PM EST Mon Dec 31 2018


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-010515-
/O.CON.KILN.WI.Y.0008.000000T0000Z-190101T0700Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
402 PM EST Mon Dec 31 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST TUESDAY...

* WINDS...Southwest 15 to 30 mph with gusts up to 50 mph.

* TIMING...late this afternoon and into tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
445 
WWUS71 KILN 010234
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
934 PM EST Mon Dec 31 2018


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-010700-
/O.CON.KILN.WI.Y.0008.000000T0000Z-190101T0700Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
934 PM EST Mon Dec 31 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST TUESDAY...

* WINDS...Southwest winds 15 to 30 mph with gusts up to 50 mph are
  possible.

* TIMING...late this evening into the overnight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
972 
WWUS71 KILN 010701
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
201 AM EST Tue Jan 1 2019

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-010815-
/O.EXP.KILN.WI.Y.0008.000000T0000Z-190101T0700Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
201 AM EST Tue Jan 1 2019

...WIND ADVISORY HAS EXPIRED...

Winds will continue to subside overnight.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Dec 31, 1:05 AM EST, 2 hours 47 minutes earlier.

Area forecast discussion, Dec 31, 1:05 AM EST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
105 AM EST Mon Dec 31 2018

.SYNOPSIS...
A strong low pressure system will approach tonight, bringing
rain and gusty winds across the Ohio Valley Monday into Monday
night. Colder conditions move in for the middle of the week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A band of cirrus running west to east has been affecting the
region this evening. Clouds associated with a system currently
in the southern plains will build northeast and will thicken
overnight. Isentropic lift start to build after midnight,
bringing rain to the region at the end of the period.

Expect low temperatures to occurs around midnight, then slowly
rise. By the time precipitation develops, temperatures will be
warm enough for all rain to occur.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
Rain will continue to overspread the CWA early-mid morning
Monday and then will shift to the north in tandem with advancing
isentropic lift. There may be a lull or short break in rainfall
across southern or southeast portions of the CWA by early
afternoon before strong forcing supports additional rainfall,
perhaps even a line of heavier showers and gusty winds, moving
from west to east across the CWA for the late afternoon and
evening.

Instability is forecast to be very limited at this time, which
will inhibit severe potential. However, models are consistent in
showing strong wind fields over the CWA and given this a few
strong to locally damaging wind gusts can't be ruled out,
particularly across the immediate Tri-State area where isolated
thunder has also been included in the grids for a several hour
period Monday late afternoon/early evening. Unseasonably high
moisture content could also produce bouts of heavy rainfall,
capable of producing some flooding.

Outside of any heavier convection, winds will also increase
across the CWA Monday afternoon and especially Monday evening as
the primary cold front moves through. Wind gusts have the
potential to reach close to 45 mph.

Temperatures will be warm on Monday, ranging from the mid 50s
north to lower 60s south. Cooler air will settle in Monday night.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Cold advection behind the frontal passage will trap low level
moisture under an inversion Tuesday afternoon and evening. As a
result, some very light precipitation may develop with sprinkles,
drizzle or even a few flurries possible. Any precipitation will
diminish before surface temperatures get below freezing later
Tuesday night.

Temperatures looked to be in better agreement even with the
disparity in the larger scale pattern from the models later next
week. Cold advection will continue through Wednesday as a large
surface high settles over the region. This will be the cold point in
the forecast with a gradual 2-3 degree rise in temps through the
next weekend.

Models diverge significantly after mid-week and guidance from WPC
suggests a push away from GFS and trend to ECMWF for mid week.
However, the southern tracking cutoff low seems overdone by the end
of the week looking at the 12z ECMWF. Large uncertainty had
superblend guidance as the core of the forecast for the end of the
week. Thursday precip chances remain in the forecast even given the
high level of uncertainty at this time.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
VFR conditions will start out the TAF period, however expect
deteriorating conditions as the night progresses and into the
daytime hours as a strong low pressure system approaches and
moves through the region.

Rain will overspread the TAF sites late in the overnight hours
and through the morning daytime hours today. Shower activity
will continue through the afternoon and into the evening hours.

Winds will pick up during the afternoon and especially into the
evening and first part of the overnight hours. Wind gusts around
35 to 45 knots will be likely after 00z.

Cigs will gradually decrease overnight and for the daytime
hours, before starting to slowly improve towards the end of the
TAF period.  Vsbys will be reduced with precipitation.

OUTLOOK...MVFR conditions are expected through Monday night,
along with gusty winds. MVFR cigs may continue into Tuesday and
Tuesday night. MVFR conditions are possible again on Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...BPP
NEAR TERM...Sites
SHORT TERM...BPP
LONG TERM...Franks
AVIATION...Novak
Hazardous weather outlook, Dec 30, 3:57 PM EST, 11 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
357 PM EST Sun Dec 30 2018

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-312100-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
357 PM EST Sun Dec 30 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Rainfall Monday afternoon and evening will lead to the potential for
elevated water levels on area creeks and streams and even some flooding.

Gusty winds are expected late Monday afternoon and into Monday
evening. Wind gusts of 35 to 45 mph will be possible, with any
isolated thunderstorms capable of producing locally stronger wind
gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 4:25 PM ESTAreal Flood AdvisoryILNMercer3 hr
Dec 31, 4:56 PM ESTSpecial Weather StatementILNButler, Montgomery, Preble34 min
Dec 31, 4:26 PM ESTSpecial Weather StatementILNSwitzerland34 min
Dec 31, 4:42 PM ESTSpecial Weather StatementILNOwen33 min
Dec 31, 4:52 PM ESTSpecial Weather StatementILNBoone, Gallatin38 min
Dec 31, 5:06 PM ESTSpecial Weather StatementILNGrant, Kenton39 min

Nearby

Wind Advisories in Ohio, 2018Wind Advisories in Kentucky, 2018Wind Advisories in Indiana, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.